• Instagram
  • Facebook

Paris

June 26th - July 2nd, 2023

Our Tuition Fees

Full SHARE Intensive

495€

With this tuition, you will participate in our full 7 days intensive, with each day dedicated to a 3 to 4 hours choreographic workshop to strengthen your knowledge of the work and its practice over a 26 hours course.

7 days / 26 Hours Course

À La Carte

6 Workshops

450€

With this À La Carte tuition x6, you can select 6 workshops that you would like to be apart of in our application form further down below.

6 Days up to 24 Hours Course

À La Carte

5 Workshops

420€

With this À La Carte tuition x5, you can select 5 workshops that you would like to be apart of in our application form further down below.

5 Days up to 20 Hours Course

À La Carte

4 Workshops

395€

With this À La Carte tuition x4, you can select 4 workshops that you would like to be apart of in our application form further down below.

4 Days up to 16 Hours Course

À La Carte

3 Workshops

330€

With this À La Carte tuition x3, you can select 3 workshops that you would like to be apart of in our application form further down below.

3 Days up to 12 Hours Course

À La Carte

2 Workshops

220€

With this À La Carte tuition x2, you can select 2 workshops that you would like to be apart of in our application form further down below.

2 Days up to 8 Hours Course

À La Carte

1 Workshop

110€

With this À La Carte tuition x1 , you can select 1 workshops that you would like to be apart of in our application form further down below.

1 Day up to 4 Hours Course

SHARE The Dance Intensive is today's most recognized professional choreographic workshop platform in Europe.

Other than a dance studio with dropped-in workshops, our platform was created to dedicate our time to a professional exchange with dancers, in due form with all that it means.

Our low tuition fees respect the value cost of dancers' workshops training and our spaces across Europe let us come nearby you.

During our 5th year anniversary, we continue to prospect the best and propose it to you!  See you in Paris!

SHARE Intensive | Paris 2023

During these 4 hours of professional workshop, a unique chance to experience the practice and repertoire of Sharon Eyal with dancer Clyde Emmanuel Archer coming here to Pais for SHARE Intensive Paris 2022.

Group B / 9 am - 1 pm​ || Group A / 2 pm - 6 pm

June 27th, 2022

L-E-V Sharon Eyal | Gai Behar

During these 4 hours of professional workshop, a unique chance to experience the practice and repertoire of Marco Goecke with former NDT ballet master, dancer, and assistant Ralitza Malehounova coming to join us in Paris for SHARE Intensive Paris 2022.​

Group A / 9 am - 1 pm || Group B / 2 pm - 6 pm

June 28th, 2022

Marco Goecke

During these 3 hours of professional workshop, a unique chance to experience the practice and repertoire of Akram Khan with former dancer Jasper Narvaez coming to join us in Paris for SHARE Intensive Paris 2022.​

Group B / 9 am - 12 pm || Group A / 1 pm - 4 pm

June 29th, 2022

Akram Khan

During these 3 hours of professional workshop, a unique chance to experience the practice and repertoire of Wim Vandekeybus with former dancer Masha Kolegova coming to join us in Paris for SHARE Intensive Paris 2022.

Group A / 9 am - 12 pm || Group B / 1 pm - 4 pm

June 30th, 2022

Ultima Vez

During these 4 hours of professional workshop, a unique chance to experience Kidd Pivot's improvisation tools and Crystal Pite repertoire with former dancer Jiri Pokorny coming to join us in Paris for SHARE Intensive Paris 2022.​

Group B / 9 am - 1 pm || Group A / 2 pm - 6 pm​

July 1st, 2022

Kidd Pivot / Crystal Pite

During these 4 hours of professional workshop, a unique chance to experience the practice and repertoire of Sidi Larbi Cherkaoui with former dancer Daisy Ransom Phillips coming to join us in Paris for SHARE Intensive Paris 2022.​

Group A / 9 am - 1 pm || Group B / 2 pm - 6 pm

July 2nd, 2022

Sidi Larbi Cherkaoui

During these 4 hours of professional workshop, a unique chance to experience the practice and repertoire of Marcos Morau with former dancer Laia Duran Fígols coming to join us in Paris for SHARE Intensive Paris 2022.​

Group B / 9 am - 1 pm || Group A / 2 pm - 6 pm

July 3rd, 2022

La Veronal / Marcos Mauro

APPLICATION & REQUIREMENTS

Your Guests Teachers in Paris

Clyde Emmanuel Archer

Dancer with L-E-V Sharon Eyal | Gai Behar

Ralitza Malehounova

Former NDT Rehearsal Director, Marco Goecke's assistant

Jasper Narvaez

Dancer for Akram Khan Company

Daisy Ransom Phillips

Dancer for Eastman / Sidi Larbi Cherkaoui

Maria Kolegova

Dancer for Ultima Vez / Wim Vandekeybus 

Jiří Pokorný

Former dancer with Kidd Pivot / Crystal Pite

Laia Duran Figols

Dancer with La Veronal Marcos Mauro

SHARE Intensive | Paris 2023

Upload Your Resume or CV File
arrow&v
arrow&v
How have you heard about SHARE The Dance Intensive
For "A LA CARTE", Select your workshop(s).